# SDR 29GA2016100500003

- Difficulty date: October 5, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N334AG
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 35,293 hours, 39,343 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Overserviced
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLIGHT 0136, FA EXPERIENCES DIFFICULTY SECURING MAIN CABIN DOOR.  CLEANED  EXCESS SEALANT FROM MAIN CABIN DOOR. PERFORMED VARIOUS OPS CHECKS. OPS CHECK GOOD. REF AMM 52-10-13
